# SDR A6WA201140010

- Difficulty date: December 2, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 17,384 hours, 16,811 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PRESSURE BULKHEAD HAS GOUGE ON FS 621.00 LT FWD SIDE MARKED C/W REO 601R/53-61-2155, REV.
